REGION OF STARLIKENESS OF BOUNDED ANALYTIC FUNCTIONS

Authors

  • S. R. KULKARNI Willingdon College, Sangli 416 415, Maharashtra State, India.
  • U. H. NAIK Willingdon College, Sangli 416 415, Maharashtra State, India.

DOI:

https://doi.org/10.5556/j.tkjm.26.1995.4370

Keywords:

Starlike functions, radius of starlikeness, analytic functions, bounded analytic functions

Abstract

In this paper we obtain the radius of starlikeness for functions of the type $f(z) =a_1z +a_2z^2+ \cdots$ which are analytic and umvalent in the unit disk and satisfy $0<|f(z)|\le \alpha$ in $0<|z|<1$, where $\alpha$ is real.

References

L. V. Ahlfors, Complex Analysis, McGraw Hill Book Co, Inc., New York, 1953.

Z. Nehari, Conformal Mapping, Dover Publications, Inc., New York, 1975

Susheel Chandra, "Starlikeness of a bounded analytic function," Bull. Cal. Math. Soc., 81(1989), 42-45.

Downloads

Published

1995-03-01

How to Cite

KULKARNI, S. R., & NAIK, U. H. (1995). REGION OF STARLIKENESS OF BOUNDED ANALYTIC FUNCTIONS. Tamkang Journal of Mathematics, 26(1), 1–3. https://doi.org/10.5556/j.tkjm.26.1995.4370

Issue

Section

Papers

Most read articles by the same author(s)